Termination modulo equations by abstract commutation with an application to iteration

    Research output: Contribution to journalArticleAcademicpeer-review

    4 Citations (Scopus)
    2 Downloads (Pure)

    Abstract

    We generalize a termination theorem in term rewriting, based on an abstract commutation technique, to rewriting modulo equations. This result is applied in the setting of process algebra with iteration.
    Original languageEnglish
    Pages (from-to)407-423
    Number of pages17
    JournalTheoretical Computer Science
    Volume177
    Issue number2
    DOIs
    Publication statusPublished - 1997

    Fingerprint Dive into the research topics of 'Termination modulo equations by abstract commutation with an application to iteration'. Together they form a unique fingerprint.

    Cite this